# SDR USAA010050

- Difficulty date: January 16, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCH BY 4 INCH, TOP OF FLOORBEAM STATION 986.5, LBL 6-43.  REPLACED FLOORBEAM PER TR 53-60-01.  (M)
